# SDR K11A2017041025002

- Difficulty date: March 5, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 64,678 hours, 35,551 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 654233013
- Condition: Corroded
- Location: Lt Upper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER AFT LINK ATTACH POINT FOR JACKSCREW HAS EVIDENCE OF CORROSION UNDER WASHER UNDER ACCESS PANEL 9705
